MathSciNet Relay Station
MathSciNet bibliographic data
MR2019953 (2004h:31002) 31A05 (30D15 31A15)
Fenton, P. C.; Rossi, John Phragmén-Lindelöf theorems. Proc. Amer. Math. Soc. 132 (2004), no. 3, 761–768 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement